# SDR A6WA202106087800

- Difficulty date: June 6, 2021
- Submitted: June 8, 2021
- Operation: Air carrier
- Aircraft: N419AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7633
- Aircraft time: 39,787 hours, 38,218 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 349-409 Lbl9
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK AT LBL9 FS 349-409+96 CORRODED, R & R SEAT TRACK IAW CRJ-200 AMM 53-01-11  ***AIRCRAFT REMOVED FROM SERVICE***   R & R SEAT TRACK IAW CRJ-200 AMM 53-01-11
